T Nation

HCG Bloat


#1

Sorry if this has been asked/answered before - i tried searching and the function is not working well for me.

I am currently trying a protocol suggested by my doctor of 50mg/test cyp weekly and 500 iu hcg weekly, alternated E3D.

i notice that with each HCG shot I gain about 8 lbs of water and then lose it over the week until its time for another shot.

Is this common? is there anyway to combat this?

I also know the 50mg test is low, but giving this shot with him to see where the labs end up.

thanks!


#2

Some [rare] find that hCG drives large amounts of T-->E2 inside their testes. Note that anastrozole or any competitive AI drug has almost no effect on this E2 generation inside the testes.

Suggest:
-Try 150mg/week in EOD doses. You need less and also need to avoid peaks from less frequent injection
-Check liver function AST, ALT to see if E2 clearance is impaired.
-Anastrozole in the recommended doses will have some but limited benefits, more will not help in this situation.
-Do labs after a month

50mg T per week is not considered very therapeutic.

Thats all that I can do with the information provided.

Do not understand what is going on with E3D...


#3

sorry just meant that i am actually taking 50 test cyp, three days later 500 iu hcg, then three days later 50 test cyp etc.

thanks for the respond.

alt and ast is slightly elevated at last bloodwork but i think that was because i worked out hard that day. lots of studies showing muscle breakdown leads to elevated liver enzymes.

i know that 50mg test cyp is not much, but when i asked to bring hcg into the equation he said "we have to lower test to 50/week in order to not 'blow the roof off'"

i'm willing to go through the bloodwork cycle here (two months) to show him that the test is lower than before when just on 100/mg week. i tested at 900 then.

did you mean 150iu HCG EOD?

does hcg need time to build up? because i had tried 250iu E3D and didnt see the same results over a couple of weeks as when i do the 500 iu all at once.

thanks!